# SDR UALA2011061602964

- Difficulty date: June 15, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 67,268 hours, 24,980 cycles
- Engine: Pwa PW2037
- System (JASC): 5714 · Wing, Center Box
- Part: Cowling
- Part number: 314N311054SP
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTBOARD FAN COWL HAS DELAMINATION ON INSIDE FWD EDGE 20" BY 42".  REPLACED WITH SERVICEABLE COWLING. BOTTOM LATCHES ARE SECURE.
